RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1341–1344 (Mi dan42674)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICAL PHYSICS

The solvability of a problem of radiation heat transfer

A. A. Amosov

Lomonosov Moscow State University

Full text: PDF file (440 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: V. S. Vladimirov
Received: 10.11.1978

Citation: A. A. Amosov, “The solvability of a problem of radiation heat transfer”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1341–1344

Citation in format AMSBIB
\Bibitem{Amo79}
\by A.~A.~Amosov
\paper The solvability of a problem of radiation heat transfer
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1341--1344
\mathnet{http://mi.mathnet.ru/dan42674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0538360}


Linking options:
  • http://mi.mathnet.ru/eng/dan42674
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Grenkin, A. Yu. Chebotarev, “Ustoichivost statsionarnykh reshenii diffuzionnoi modeli slozhnogo teploobmena”, Dalnevost. matem. zhurn., 14:1 (2014), 18–32  mathnet
    2. A. E. Kovtanyuk, A. Yu. Chebotarev, “Steady-state problem of complex heat transfer”, Comput. Math. Math. Phys., 54:4 (2014), 719–726  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    3. G. V. Grenkin, A. Yu. Chebotarev, “A nonstationary problem of complex heat transfer”, Comput. Math. Math. Phys., 54:11 (2014), 1737–1747  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. Yu. Chebotarev, G. V. Grenkin, A. E. Kovtanyuk, “Odnoznachnaya razreshimost subdifferentsialnoi kraevoi zadachi dlya uravnenii slozhnogo teploobmena”, Dalnevost. matem. zhurn., 16:2 (2016), 229–236  mathnet  elib
    5. A. E. Kovtanyuk, A. Yu. Chebotarev, “Nonlocal unique solvability of a steady-state problem of complex heat transfer”, Comput. Math. Math. Phys., 56:5 (2016), 802–809  mathnet  crossref  crossref  isi  elib
    6. A. A. Amosov, “Stationary problem of complex heat transfer in a system of semitransparent bodies with boundary conditions of diffuse reflection and refraction of radiation”, Comput. Math. Math. Phys., 57:3 (2017), 515–540  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019